Alert archive / Texas / Flash Flood Warnings in 2004
Flash Flood Warning 18, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 13, 2004, 7:09 AM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2004, 7:09 AM CDT (12:09 UTC)
- Expired
- May 13, 2004, 10:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
Counties Bell County, TX, Falls County, TX, Milam County, TX, Robertson County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3428 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 131207
FFWFTW
TXC027-145-331-395-131500-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
709 AM CDT THU MAY 13 2004
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BELL COUNTY IN NORTH CENTRAL TEXAS
FALLS COUNTY IN NORTH CENTRAL TEXAS
MILAM COUNTY IN SOUTH CENTRAL TEXAS
ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS
* UNTIL 1000 AM CDT
* AT 703 AM CDT...LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING
IN BEN ARNOLD...CAMERON AND GAUSE IN MILAM COUNTY. THESE SITES
HAVE SEEN RAINFALL TOTALS OF TWO AND ONE HALF TO THREE INCHES OF
RAIN SINCE 530 AM. STORMS WITH VERY HEAVY RAINFALL WITH THE
POTENTIAL FOR RAINFALL IN EXCESS OF 2 INCHES WERE ALSO NOTED FROM
NEAR LITTLE-RIVER ACADEMY...TO MARLIN...TO ROCKDALE...TO CALVERT
AND HEARNE IN ROBERTSON COUNTY.
* THIS CLUSTER OF STORMS WAS MOVING SLOWLY NORTH AT 5 TO 10 MPH AND
SHOULD CONTINUE TO CAUSE RUN OFF PROBLEMS AND FLOODING OF ROADS...
AS THIS REGION HAS ALREADY SEEN WELL ABOVE NORMAL RAINFALL THIS
SPRING.
* OTHER LOCATIONS IN THE WARNING INCLUDE BELTON...BREMOND...
CALVERT...CAMERON...FRANKLIN...HEARNE...HOLLAND...LITTLE
RIVER-ACADEMY...LOTT...MARLIN...MORGANS POINT RESORT AND ROCKDALE
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3074 9728 3092 9768 3126 9752 3124 9733
3151 9680 3124 9655 3100 9624 3073 9659
3052 9707
$$1 follow-up statement
000
WGUS74 KFWD 131429
FFSFTW
TXC027-145-331-395-131500-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
929 AM CDT THU MAY 13 2004
...A FLASH FLOOD WARNING CONTINUES FOR FALLS...ROBERTSON...BELL AND
MILAM COUNTIES UNTIL 1000 AM CDT...
THIS IS A VERY DANGEROUS SITUATION AS HEAVY RAINFALL HAS RESULTED
IN NUMEROUS HIGH WATER RESCUES...WASHED OUT ROADWAYS...AND ROAD
CLOSURES. TRAVEL ACROSS ROBERTSON AND MILAM COUNTIES SHOULD BE
AVOIDED...IF AT ALL POSSIBLE...FOR THE NEXT SEVERAL HOURS.
AT 928 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAIN WAS CONTINUING TO FALL ACROSS MAINLY MILAM AND ROBERTSON
COUNTIES. ESTIMATES OF 6 TO 10 INCHES OF RAIN HAVE BEEN INDICATED BY
RADAR. RAINFALL OBSERVERS HAVE ALSO CONFIRMED THAT 6 TO 10 INCHES
HAS INDEED FALLEN ACROSS PARTS OF THE WARNING AREA THIS MORNING.
MOVEMENT OF THE RAIN AND THUNDERSTORMS WILL CONTINUE EAST
NORTHEAST AROUND 20 MPH. NEW STORMS CONTINUE TO DEVELOP WEST OF THE
WARNED COUNTIES...THUS THE FLOODING PROBLEMS WILL LINGER FOR THE
NEXT SEVERAL HOURS.
A NEW FLASH FLOOD WARNING WILL LIKELY BE NEEDED AS THE CURRENT
WARNING EXPIRES AT 10 AM.
MOST FLASH FLOOD DEATHS OCCUR IN VEHICLES. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE WATER COVERS THE ROADWAY OR PAST POLICE BARRICADES.
RAPIDLY RISING WATER CAN ENGULF A VEHICLE AND ITS OCCUPANTS AND SWEEP
THEM AWAY. IF YOUR VEHICLE STALLS IN THE WATER...ABANDON IT
IMMEDIATELY AND SEEK HIGHER GROUND.
AGAIN...THIS IS A VERY DANGEROUS SITUATION. IF YOU ARE NEAR...OR
LIVE...IN A FLASH FLOOD PRONE AREA...MOVE IMMEDIATELY TO HIGHER
GROUND. DO NOT ATTEMPT TO WALK OR DRIVE ACROSS AREAS WHERE WATER IS
FLOWING.
LAT...LON 3149 9683 3120 9665 3133 9636 3099 9628
3080 9655 3052 9713 3079 9727 3108 9784
3127 9727
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 6:45 AM CDT, 24 minutes earlier.
Area forecast discussion, May 13, 6:45 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION...AVIATION DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 645 AM CDT THU MAY 13 2004 .AVIATION DISCUSSION... AVIATION WEATHER CONCERNS THIS MORNING WILL BE PRIMARILY MVFR CEILINGS. HOWEVER...SOME TEMPO THUNDER IN WACO WILL BE NECESSARY BASED ON CURRENT RADAR TRENDS. CEILINGS THIS AFTERNOON SHOULD LIFT TO NEAR OR ABOVE 3000 FT AROUND MIDDAY. THUNDERSTORM CHANCES WILL INCREASE ACROSS THE METROPLEX TAF SITES THROUGH THE DAY...WE ARE ANTICIPATING THE ACTIVITY IN THE SOUTH TO WEAKEN ONCE THE LOW LEVEL JET DECREASES...THEREFORE WILL NOT INCLUDE THUNDER UNTIL THIS EVENING (AROUND 2Z) WHEN THE COLD FRONT APPROACHES THE NORTHWEST COUNTIES. WE WILL HAVE TO KEEP A CLOSE EYE ON THE STORMS TO THE SOUTH FOR POSSIBLE IMPACT ON THE METROPLEX TAF SITES LATER THIS MORNING AND UPDATE IF NECESSARY. FROPA WILL BE DIFFICULT DUE TO THE AMOUNT OF CONVECTION EXPECTED AND MASKING BY OUTFLOW BOUNDARIES...SO WILL KEEP NORTH WIND SHIFT AROUND 6 Z AT THE METROPLEX SITES AND 8 Z AT WACO. THUNDERSTORMS SHOULD CONTINUE OVERNIGHT AND END JUST BEFORE BEFORE SUNRISE. && .DISCUSSION... 445 AM CDT SHORTWAVE IN SW FLOW TRAVERSING SE TEXAS. HEALTHY STORMS SKIRTING SE CWA...NECESSITATING LIKELY POPS THERE THIS MORNING. ELSEWHERE... MORNING SHOULD BE FAIRLY QUIET. FRONT NOW INTO THE TEXAS PANHANDLE AND NW OKLAHOMA...WILL APPROACH NW CWA BY EARLY EVENING. DRYLINE CURRENTLY FURTHER EAST THAN WED MORNING...THOUGH WILL LIKELY STRUGGLE TO PROGRESS EASTWARD TODAY WITH CLOUDCOVER INHIBITING MIXING. EXPECT DRYLINE CONVECTION WITH DAYTIME HEATING AND APPROACHING FRONT. MOVEMENT OF INDIVIDUAL CELLS WILL BE TO THE NORTHEAST...BUT SOME DRYLINE CONVECTION MAY WORK INTO NW ZONES THIS AFTERNOON. SPC SLIGHT RISK FOR THIS AREA...WHERE TIMING OF INITIAL CONVECTION WILL COINCIDE WITH MAXIMUM DAYTIME HEATING. WITH ABUNDANT LOW-LEVEL MOISTURE AND CONSIDERABLE MID-LEVEL LAPSE RATES...SEVERE POTENTIAL EXISTS DESPITE MINIMAL SPEED SHEAR. DIRECTIONAL SHEAR WILL BE AT A PRIME NEAR FROPA...BUT TIMING WILL BE OVERNIGHT FOR MUCH OF CWA. HEAVY RAIN IS STILL A CONCERN WITH PREFRONTAL TRAINING...BUT EXPECT DECENT MOTION OF BOTH INDIVIDUAL CELLS AND FRONT ITSELF. HAVE CHOSEN TO NOT INCLUDE ANY SEVERE OR HEAVY RAIN MENTION IN ZONES AT THIS TIME. TAPERING POPS OFF FROM NW TO SE FRIDAY. COOL MORNING SETTING UP SATURDAY AS LIGHT WINDS COINCIDE WITH CLEARING SKIES. LOWS IN THE 50S LIKELY N HALF OF CWA. WITH QUICK RETURN TO S/SE SFC FLOW... EXPECT TEMPS TO REBOUND...WITH MILD/WARM AFTERNOONS BOTH SATURDAY AND SUNDAY. NORTH TEXAS LOOKS TO HAVE A PLEASANT SUNNY SPRING WEEKEND. KEPT SLIGHT CHANCE IN SOUTH FOR SUNDAY...BUT NEXT WEEK LOOKS RAINFREE WITH WEAK RIDGING CONTROLLING THE SOUTHEAST STATES. TEMPS WILL QUICKLY REBOUND TO NEAR OR ABOVE NORMAL. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 84 65 75 58 / 40 70 30 10 WACO, TX 84 68 78 61 / 40 70 60 20 PARIS, TX 82 66 75 58 / 50 70 50 10 DENTON, TX 83 65 74 57 / 50 70 30 10 MCKINNEY, TX 83 65 74 57 / 50 70 30 10 DALLAS, TX 84 66 75 59 / 40 70 30 10 TERRELL, TX 82 67 77 60 / 50 70 50 10 CORSICANA, TX 82 69 78 63 / 60 70 60 20 TEMPLE, TX 84 69 78 62 / 40 70 60 20 && .FWD WATCHES/WARNINGS/ADVISORIES... TX...NONE. &&
Hazardous weather outlook, May 13, 4:45 AM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED... NATIONAL WEATHER SERVICE FORT WORTH TX 445 AM CDT THU MAY 13 2004 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-132200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 445 AM CDT THU MAY 13 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... ABUNDANT LOW LEVEL MOISTURE AND ENERGY ASSOCIATED WITH AN APPROACHING UPPER LEVEL TROUGH WILL BRING SCATTERED THUNDERSTORMS TO NORTH TEXAS TODAY. THIS MORNING...THUNDERSTORMS WILL AFFECT THE SOUTHEAST SECTIONS OF NORTH TEXAS...GENERALLY ALONG AND SOUTHEAST OF AN ATHENS TO CAMERON LINE. THESE STORMS WILL PRODUCE PERIODS OF VERY HEAVY RAIN...SMALL HAIL...AND CLOUD TO GROUND LIGHTNING. THIS AFTERNOON AND EVENING...THUNDERSTORM CHANCES WILL INCREASE ACROSS THE REMAINDER OF NORTH TEXAS AS ANOTHER WEAK IMPULSE TRANSLATES ACROSS THE REGION AND A DRY LINE AND A COLD FRONT APPROACH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING...MAINLY NORTHWEST OF A BONHAM...FORT WORTH...TO GOLDTHWAITE LINE. THE MAIN THREAT ASSOCIATED WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING DOWNBURST WINDS...AND HEAVY RAIN. THE COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA OVERNIGHT AND PROVIDE A FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. ALTHOUGH THE SEVERE THREAT WILL DECREASE OVERNIGHT...HEAVY RAIN...SMALL HAIL...AND CLOUD TO GROUND LIGHTNING WILL STILL PRESENT A HAZARD. .DAYS TWO THROUGH SEVEN... SOME STRONG THUNDERSTORMS WITH HEAVY RAIN MAY LINGER FRIDAY MORNING...ESPECIALLY SOUTHEAST OF A CANTON...HILLSBORO...TO GOLDTHWAITE LINE. THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST FRIDAY AFTERNOON AS DRIER AND COOLER AIR FILTER IN BEHIND THE FRONT. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE AFTER 300 PM NORTHWEST OF A GAINESVILLE TO BRECKENRIDGE LINE AND NORTHWEST OF A BONHAM...FORT WORTH...TO GOLDTHWAITE LINE AFTER 600 PM.
In the hours before
Special weather statement, May 13, 6:17 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 617 AM CDT THU MAY 13 2004 TXZ160-174-175-131215- FALLS-MILAM-ROBERTSON- 617 AM CDT THU MAY 13 2004 ...SIGNIFICANT WEATHER UPDATE... STRONG THUNDERSTORMS WITH VERY HEAVY RAIN WILL CONTINUE BETWEEN CAMERON...FRANKLIN...AND MARLIN THROUGH 730 AM. THESE STORMS WILL CONTAIN FREQUENT LIGHTNING...VERY HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 50 MPH. SOME FLOODING OF STREETS AND LOW LYING AREAS IS LIKELY THROUGH THE MORNING. THE STORMS WILL MOVE NORTHEAST AT 30 MPH.
Local storm report, May 13, 6:56 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
656 AM CDT THU MAY 13 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0652 AM FLASH FLOOD 11 E MILANO 30.71N 96.67W
05/13/2004 MILAM TX PRIVATE CITIZEN
WATER OVER ROADWAY IN GAUSE DOWNTOWN AREA ON U.S. 79
0703 AM FLASH FLOOD 7 N CAMERON 30.96N 96.98W
05/13/2004 MILAM TX LAW ENFORCEMENT
MINOR FLOODING ALONG U.S. 77 IN BEN ARNOLD AND
BVICINITY.
0809 AM FLASH FLOOD CAMERON 30.86N 96.98W
05/13/2004 MILAM TX EMERGENCY MNGR
SIGNIFICANT FLOODING IN CAMERON, ROCKDALE, MILANO AND
OTHER TOWNS. NUMEROUS CARS IN DITCHES.
0810 AM FLASH FLOOD 14 E TEMPLE 31.10N 97.13W
05/13/2004 BELL TX EMERGENCY MNGR
FLOODING ALONG HWY 2904 NEAR JOKER AND AIRVILLE. ALSO,
URBAN STREET FLOODING IN TEMPLE.
0821 AM FLOOD ROGERS 30.93N 97.23W
05/13/2004 BELL TX EMERGENCY MNGR
ROAD WASHED OUT NEAR ROGERS...SHAW ROAD AT INTERSECTION
OF HUNT HILL RD.
0826 AM FLASH FLOOD 7 SW LOTT 31.13N 97.12W
05/13/2004 FALLS TX LAW ENFORCEMENT
WATER OVER ROAD ON FM 320 NEAR WESTPHALIA AND WEST.
0914 AM FLASH FLOOD 1 NW HEARNE 30.89N 96.61W
05/13/2004 ROBERTSON TX LAW ENFORCEMENT
FLOODING ON HWY 6 AND FARM ROADS ACROSS COUNTY
0945 AM FLASH FLOOD 5 SW LOTT 31.15N 97.09W
05/13/2004 FALLS TX LAW ENFORCEMENT
WIDESPREAD FLOODING ACROSS WESTERN FALLS COUNTY
CONTINUES..
0951 AM FLASH FLOOD TEMPLE 31.10N 97.36W
05/13/2004 BELL TX LAW ENFORCEMENT
WATER OVER ROADS CONTINUING AT THIS HOUR IN EASTERN AND
SOUTHERN PART OF COUNTY.
0952 AM FLASH FLOOD HEARNE 30.88N 96.59W
05/13/2004 ROBERTSON TX LAW ENFORCEMENT
HIGH WATER RESCUE IN PROGRESS NEAR HEARNE. INFORMATION
FROM FALLS COUNTY.
0900 AM FLASH FLOOD HOLLAND 30.88N 97.40W
05/13/2004 BELL TX EMERGENCY MNGR
FLOODING IN THE CITY OF HO9LLAND REPORTED BY THE HOLLAND
POST OFFICE.
1006 AM FLASH FLD CAMERON 30.86N 96.98W
05/13/2004 MILAM TX LAW ENFORCEMENT
ROADS AND CREEKS FLOODED IN AND AROUND CAMERON
1010 AM FLASH FLOOD 10 WSW LEONA 31.10N 96.13W
05/13/2004 LEON TX POST OFFICE
WATER OVER ROADS EAST AND NORTH OF NORMANGEE ALONG THE
OSR AND FM 3.
1045 AM FLASH FLOOD HAEARNE 30.88N 96.59W
05/13/2004 ROBERTSON TX LAW ENFORCEMENT
HIGH WATER RESCUES CONTINUE WITH WIDSPREAD FLOODING.
CARS WASHING OFF ROADS.
1240 PM HAIL GRAHAM 33.10N 98.58W
05/13/2004 1.00 INCH YOUNG TX FIRE DEPT/RESCUE
IN GRAHAM... MOST OF THE HAIL WAS PEA SIZE.
0200 PM FLASH FLOOD ROGERS 30.93N 97.23W
05/13/2004 BELL TX EMERGENCY MNGR
FM 438 AT APPLE CIDER RD REMAINS UNDER WATER. FM 437
JUST NORTH OF ROGERS STILL HAS A FOOT OF WATER ACROSS THE
ROAD.
0216 PM FLASH FLOOD MILANO 30.71N 96.86W
05/13/2004 MILAM TX KRXT RADIO
FLOODING CONTINUES ON U.S. 77 FROM MILANO TO EAST OF
GAUSE. WATER IS DECREASING.
0355 PM HAIL OLNEY 33.36N 98.76W
05/13/2004 0.75 INCH YOUNG TX EMERGENCY MNGR
MOST OF THE HAIL WAS NEAR 1/2 INCH WITH A FEW DIME SIZE
MIXED IN. SEVERAL REPORTS OF SMALL HAIL.
0509 PM HAIL CRYSTAL FALLS 32.90N 98.90W
05/13/2004 0.50 INCH STEPHENS TX LAW ENFORCEMENT
OFFICER NEAR CRYSTAL FALLS. HE WILL GO TOWARD IVAN.
0503 PM HAIL 17 NW JACKSBORO 33.40N 98.36W
05/13/2004 0.50 INCH JACK TX LAW ENFORCEMENT
0540 PM TSTM WND GST CISCO 32.38N 98.98W
05/13/2004 40-50 MPH EASTLAND TX CISCO FIRE DEPT
0607 PM HAIL 3 NE ALEDO 32.73N 97.57W
05/13/2004 1.00 INCH PARKER TX TRAINED SPOTTER
NEAR ALEDO
0618 PM TSTM WND DMG EASTLAND 32.40N 98.82W
05/13/2004 EASTLAND TX LAW ENFORCEMENT
POWER LINE DOWNED
0715 PM TSTM WND GST ENNIS 32.34N 96.63W
05/13/2004 45 MPH ELLIS TX TRAINED SPOTTER
45 MPH WIND GUSTS IN ENNISLocal storm report, May 13, 7:05 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
705 AM CDT THU MAY 13 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0703 AM FLASH FLOOD 7 N CAMERON 30.96N 96.98W
05/13/2004 MILAM TX LAW ENFORCEMENT
MINOR FLOODING ALONG U.S. 77 IN BEN ARNOLD AND
BVICINITY.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:43 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 47 min |
| May 13, 9:29 AM CDT | Severe Thunderstorm Warning | FWD | Leon | 61 min |
| May 13, 9:56 AM CDT | Flash Flood Warning | FWD | Bell, Falls, Leon, Milam, Robertson | 3 hr |
| May 13, 11:13 AM CDT | Flash Flood Warning | FWD | Robertson | 3 hr |
| May 13, 12:44 PM CDT | Flash Flood Warning | FWD | Bell, Falls, Milam, Robertson | 3 hr |
| May 13, 3:27 PM CDT | Severe Thunderstorm Warning | FWD | Young | 63 min |
| May 13, 4:29 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 61 min |
| May 13, 5:16 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 44 min |
| May 13, 5:29 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 61 min |
| May 13, 5:38 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 37 min |
| May 13, 6:14 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 31 min |
| May 13, 6:14 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 46 min |
Nearby
Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.